Undistorted solvable linear groups

Abels H, Alperin R (2011)
Transactions of the American Mathematical Society 363(6): 3185-3210.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abels, HerbertUniBi; Alperin, Roger
Abstract / Bemerkung
We discuss distortion of solvable linear groups over a locally compact field and provide necessary and sufficient conditions for a subgroup to be undistorted when the field is of characteristic zero.
Erscheinungsjahr
2011
Zeitschriftentitel
Transactions of the American Mathematical Society
Band
363
Ausgabe
6
Seite(n)
3185-3210
ISSN
0002-9947
Page URI
https://pub.uni-bielefeld.de/record/2289680

Zitieren

Abels H, Alperin R. Undistorted solvable linear groups. Transactions of the American Mathematical Society. 2011;363(6):3185-3210.
Abels, H., & Alperin, R. (2011). Undistorted solvable linear groups. Transactions of the American Mathematical Society, 363(6), 3185-3210. https://doi.org/10.1090/S0002-9947-2011-05237-2
Abels, H., and Alperin, R. (2011). Undistorted solvable linear groups. Transactions of the American Mathematical Society 363, 3185-3210.
Abels, H., & Alperin, R., 2011. Undistorted solvable linear groups. Transactions of the American Mathematical Society, 363(6), p 3185-3210.
H. Abels and R. Alperin, “Undistorted solvable linear groups”, Transactions of the American Mathematical Society, vol. 363, 2011, pp. 3185-3210.
Abels, H., Alperin, R.: Undistorted solvable linear groups. Transactions of the American Mathematical Society. 363, 3185-3210 (2011).
Abels, Herbert, and Alperin, Roger. “Undistorted solvable linear groups”. Transactions of the American Mathematical Society 363.6 (2011): 3185-3210.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar